# SDR SWAA2024101535445

- Difficulty date: September 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA500I AND RBL6 AT FWD CARGO COMPARTMENT 2024-559003<[01] REPLACED ANGLE LOCATED ON STA500I AND RBL6 BWT STR 27R TO STR28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG #143A7902 SHEET 160 REV:B.;[02] REPLACED ANGLE LOCATED ON STA500I AND RBL6 BWT STR 27R TO STR28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG #143A7902 SHEET 160 REV:B.
